# SDR AALA200802239

- Difficulty date: August 29, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 51,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 334
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA EXTERIOR EMERGENCY LIGHTS AT AFT RT AND LT HAND FUSELAGE INOPERATIVE.  REPLACED BATTERY PACK FOR EXTERIOR EMERGENCY LIGHTS AT AFT RT AND LT HAND FUSELAGE.  SYSTEM GROUND CHECKED NORMAL OPS.
